# SDR ASOA20140502066

- Difficulty date: May 2, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 31,719 hours, 18,101 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 53097
- Condition: Discharged
- Location: Emergency Light
- Part time: 19,061 hours, 13,251 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, CREW REPORTED AN EMERGENCY LIGHT BURNED OUT.  MAINTENANCE INSPECTED AND R & R NR 4 EMERGENCY LIGHT BATTERY PACK, OPS TESTED WITH NO DEFECTS NOTED, AND ACFT APPROVED FOR RETURN TO SERVICE.
